# SDR DXTA2011080204679

- Difficulty date: July 25, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N700QS
- Make and model: Gulstm 200
- Aircraft serial: 052
- Aircraft time: 6,701 hours, 4,033 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION, RECEIVED A RED GEAR UNSAFE INDICATION.  FOLLOWED THE QRH WITH 2 EXTENSIONS BEFORE THE INDICATION WAS GEAR DOWN AND LOCKED.  COMPLIED WITH GEAR SWINGS IAW MM CHAP 32-30-00 SWUNG GEAR 50 TIMES ALL SYS CHECK NORMAL ALL INDICATION CHECKS GOOD NO DEFECTS NOTED.  SERVICED THE LT AND RT HYD RESERVOIRS TO FULL IAW MM CHAP 12-30-00.  RT SIDE WAS 75 PERCENT EMPTY.  INSPECTED ALL 3 WHEEL WELLS FOR HYD LEAKS, NO LEAKS NOTED, ALL CHECK GOOD.  PURCHASED BLEEDING HOSE (.1875" ID) AT LOCAL STORE AS REQUIRED.  BLED MLG HYD ACTUATORS IAW MM 32-10-20.  PERFORMED LANDING GEAR EXTENSION AND RETRACTION - NORMAL FUNCTIONAL TEST IAW MM 32-30-00.  BLED ALL 4 BRAKES IAW MM 32-40-20.  BLED RT T/R IAW MM 78-31-00.  BLED LT T/R IAW MM 78-31-00, PG 201, STEP (A) THRU (B)(11) AND (B)(13) THRU (B)(18).   ALL OPS & LEAK CHECKS GOOD.  NEED TO RE-INSTALL LT T/R STOW SWITCH WITH BRACKET, LT T/R OTBD STANG FAIRING, AND BOTH UPPER & LWR ENGINE COWLS (LT & RT). INSTALLED LT T/R OTBD STANG FAIRING, AND BOTH UPR & LWR ENGINE COWLS (LT & RT). INSTALLED LT T/R STOW SWITCH WITH BRACKET AND CYCLED LT T/R.
